MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q* C-BLOC WITH DUAL SELECT-A-FLOW* 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF

HALYARD - IRVINE ON-Q* C-BLOC WITH DUAL SELECT-A-FLOW* 600 ML X 1-7 ML/HR + 1-7 ML/HR; ELASTOMERIC - SAF
Model Number CB6007
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product is available but has not been received.The device history records review for the lot number 0202836606 was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no changes to the process and/or equipment that would have affected the manufacturing of the device.All information reasonably known as of 12-mar-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 750 ml, flow rate: 7 ml/hr, procedure: spinal fusion - 7 ml¿s.It was reported by the customer who stated, i was notified this morning that a patient¿s pump infused in under 48-hours.It was infusing at 7 ml¿s per hour per side.The patient was not injured.The clinicians removed the device and connected a second pump.The patient was complaining of no pain at the time.The pump was placed on (b)(6) 2018.No additional information was provided.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Additional information received stated that the key was not removed prior to infusion.The patient was noted to be fine.

Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7344616
Report Number2026095-2018-00027
Device Sequence Number13841967
Product Code MEB
UDI-Device Identifier30680651134777
UDI-Public30680651134777
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/15/2020
Device Model NumberCB6007
Device Catalogue Number101347704
Device Lot Number0202836606
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/23/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date05/25/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2% ROPIVACAINE